# SDR GTIA2021062135823

- Difficulty date: June 24, 2021
- Submitted: June 25, 2021
- Operation: Air carrier
- Aircraft: N507NK
- Make and model: Airbus A319-132
- Aircraft serial: 2560
- Aircraft time: 54,361 hours, 25,303 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND DURING INSPECTION CORROSION ON LH WING TOP SKINPANEL 2 BTW RIB9-10 RAF01 CREATED-REVIEWED LTPR JC# 1003464347-0010,REPAIR PERFORMED I.A.W. SPIRIT EO 5721-2117 REV.00.CATEGORY "C" WITH 6MO LIMITATIONS
